Rate of Convergence for Generalized Szász–Mirakyan operators in exponential weighted space
In the present paper, generalized Szász–Mirakyan operators in exponential weighted space of functions of one variable are introduced. Using a method given by Rempulska and Walczak, some theorems on the degree of approximation are investigated. Furthermore, a numerical example with an illustrative graphic is given to show comparison for the error estimates of the operators.
Serenbay, Sevilay K. and Dalmano˘glu, Özge
Rate of Convergence for Generalized Szász–Mirakyan operators in exponential weighted space,
Applications and Applied Mathematics: An International Journal (AAM), Vol. 12,
2, Article 16.
Available at: https://digitalcommons.pvamu.edu/aam/vol12/iss2/16